# SDR DALA2019020710828

- Difficulty date: January 31, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-211
- Aircraft serial: 8080
- Aircraft time: 2,904 hours, 1,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOR LIGHTS INOP AT ROW 12 AND 14 ABC, REPLACED EMERGENCY LIGHT POWER SUPPLY UNIT FIN 14WL
